MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35024
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Though requested, both stent and delivery system were discarded.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for crossing profile and stent retention.Inability to cross, stent damage, and stent dislodgement are captured in the risk assessment as known potential hazards.The investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.The most probable cause(s) of inability to cross, stent damage, and subsequent stent dislodgement are most likely related to severe lesion calcification, vessel tortuosity and / or possible interaction with the guide catheter and / or hemostatic valve during advancement.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
On (b)(6) 2020, the patient presented for percutaneous coronary intervention (pci) for treatment of a heavily calcified lesion in the moderately tortuous mid left circumflex (lcx) coronary artery.Access was gained via right radial artery, then pre-dilation was performed using a 2.5x20mm balloon.A 3.5x24mm cobra pzf¿ nanocoated coronary stent system was then advanced over a runthrough guide wire; the cobra was unable to cross due to lesion calcification.During the crossing attempt, the stent became damaged (deformed) and dislodged in the lcx prior to reaching target.The guide wire then cobra stent system were each withdrawn (respectively).Attempts were made to snare the stent using small balloons and a 4mm gooseneck snare device, but snaring attempts were unsuccessful.A small balloon was advanced through the stent then slightly inflated to prevent further stent migration; the stent was unable to be pulled back through the introducer sheath, at the radial location, using the small balloon, thus, the physician decided to deploy the stent in the right radial artery with plan to refer patient to surgery after stenting procedure.Additional pre-dilatation then was performed in the lcx using a 3.5x20mm balloon, followed by deployment of a 3.5x23mm bare metal stent (bms), then a 4.0x12mm bms, both in the mid lcx.Post-dilatation was then performed using stent delivery balloon.The procedure was concluded without reported adverse patient sequelae patient was referred for surgical removal of the stent from the right radial artery.The stent in radial artery was then retrieved via simple 5-minute surgical procedure with no adverse patient seqeulae.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad, ca
MDR Report Key9728366
Report Number3009306400-2020-00004
Device Sequence Number2474492
Product Code MAF
UDI-Device Identifier00879397000876
UDI-Public(01)00879397000876(17)220930(10)1909054001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number170-03-35024
Device Catalogue Number170-03-35024
Device Lot Number1909054001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;